# SDR RAAA98B1043

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND BS 1183 BULKHEAD VERTICAL STIFFENER CRACKED APPROX .2 INCH AT RBL 46.93, WL 189.  REPAIRED PER S/B 727-53-0181.  M-54 NR 262.
